# SDR VNAA2010083000008

- Difficulty date: August 25, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 14,807 hours, 15,479 cycles
- System (JASC): 4990 · APU Oil System
- Part: Fluid
- Condition: Low
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AN APU PRESS CAUTION MSG.  CREW DIVERTED TO RIC LANDING WITHOUT INCIDENT.  MAINTENANCE USING THE MANUFACTURER MAINTENANCE MANUALS INSPECTED AND FOUND APU OIL LEVEL LOW.  MAINTENANCE SERVICED THE OIL.  CHECKS WERE MADE USING THE AIRCRAFT MAINTENANCE MANUALS AND AIRCRAFT WAS RELEASED.
